RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 72, Issue 1, Pages 150–152 (Mi mz659)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief Communications

On Nonnormal Numbers

R. K. Akhunzhanov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm659

Full text: PDF file (202 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 72:1, 135–137

Bibliographic databases:

Received: 21.12.2001

Citation: R. K. Akhunzhanov, “On Nonnormal Numbers”, Mat. Zametki, 72:1 (2002), 150–152; Math. Notes, 72:1 (2002), 135–137

Citation in format AMSBIB
\Bibitem{Akh02}
\by R.~K.~Akhunzhanov
\paper On Nonnormal Numbers
\jour Mat. Zametki
\yr 2002
\vol 72
\issue 1
\pages 150--152
\mathnet{http://mi.mathnet.ru/mz659}
\crossref{https://doi.org/10.4213/mzm659}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1942590}
\zmath{https://zbmath.org/?q=an:1038.11044}
\transl
\jour Math. Notes
\yr 2002
\vol 72
\issue 1
\pages 135--137
\crossref{https://doi.org/10.1023/A:1019881408089}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000178299100014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141625212}


Linking options:
  • http://mi.mathnet.ru/eng/mz659
  • https://doi.org/10.4213/mzm659
  • http://mi.mathnet.ru/eng/mz/v72/i1/p150

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. K. Akhunzhanov, “On the Distribution Modulo 1 of Exponential Sequences”, Math. Notes, 76:2 (2004), 153–160  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. N. G. Moshchevitin, “Khintchine's singular Diophantine systems and their applications”, Russian Math. Surveys, 65:3 (2010), 433–511  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. Broderick R., Bugeaud Ya., Fishman L., Kleinbock D., Weiss B., “SCHMIDT'S GAME, FRACTALS, AND NUMBERS NORMAL TO NO BASE”, Math Res Lett, 17:2 (2010), 307–321  crossref  mathscinet  zmath  isi
    4. N. G. Moshchevitin, “A note on badly approximable affine forms and winning sets”, Mosc. Math. J., 11:1 (2011), 129–137  mathnet  crossref  mathscinet
    5. Bugeaud Ya., “On the Expansions of a Real Number to Several Integer Bases”, Rev. Mat. Iberoam., 28:4 (2012), 931–946  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:235
    Full text:136
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020